MathSciNet Relay Station
MathSciNet bibliographic data
MR1973097 47B35 (46H99 47B10)
Ehrhardt, T. A new algebraic approach to the Szegő-Widom limit theorem. Acta Math. Hungar. 99 (2003), no. 3, 233–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement